Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Heart problems. Treated for TB. Taking methotrexate. Further?

My mother has heart problems and taking medication ? to help her BP , she is 70 + yrs has had arthritis from 30 years old and is currently taking Methotrexate , being treated for TB (signs seen on Xray and gold test pos) and ARAVA. Her doctor has stabilised her condition but has suggested she TRY new drug Enbrel) .......I feel that it is not the right thing to do !!!!!! Please respond.
Asked On : Sun, 10 Feb 2013
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Thanks for using Healthcaremagic,
Your mother is having Rheumatoid arthritis, High blood pressure, Heart problem and diagnosed with TB and taking anti Tubercular treatment.
To treat Rheumatoid arthritis Methotrexate,leflunomide, or etanercept can be used your doctor is best to know what is best for patients.
All the drugs are used.
leflunomide with antitubercular drug particularly Rifampicin is toxic to liver that may be one of the cause to change the drug.
The new drug can be combined with methotrexate. This is injection to be used once a week.
Please have faith in your treating doctor, we doctors give utmost priority to the patients and take decisions to benefit patients in best ways.
Hope this helps you.
Please take care.
Good Luck.
Dr.Akhilesh Dubey M.D.

Answered: Wed, 26 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor